Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 59, NWS North Platte, NE

May 27, 2019Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 27, 2019, 11:40 PM MDT for Chase County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2019, 11:40 PM MDT (05:40 UTC)
Expired
May 28, 2019, 12:30 AM MDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Chase County, NE

The radar

The Goodland radar (KGLD), 117 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:27 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
309 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS53 KLBF 280540
SVRLBF
NEC029-280630-
/O.NEW.KLBF.SV.W.0059.190528T0540Z-190528T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1140 PM MDT Mon May 27 2019

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southern Chase County in southwestern Nebraska...

* Until 1230 AM MDT.

* At 1139 PM MDT, a severe thunderstorm was located 16 miles
  southwest of Champion, or 21 miles southwest of Imperial, moving
  northeast at 40 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
  Champion, Crete, Center Dam Campground, Wanamaker State Wildfire
  Management Area, Area A Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 45.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4035 10205 4044 10205 4062 10151 4046 10134
      4036 10134 4035 10136
TIME...MOT...LOC 0539Z 236DEG 35KT 4026 10187 

HAIL...1.75IN
WIND...60MPH
 
$$

ET
1 follow-up statement
934 
WWUS53 KLBF 280600
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1200 AM MDT Tue May 28 2019

NEC029-280630-
/O.CON.KLBF.SV.W.0059.000000T0000Z-190528T0630Z/
Chase NE-
1200 AM MDT Tue May 28 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTHEASTERN CHASE COUNTY...

At 1200 AM MDT, a severe thunderstorm was located 8 miles southwest
of Enders Reservoir State Recreation Area, or 11 miles south of
Imperial, moving northeast at 45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Imperial, Wauneta, Enders, Enders Reservoir State Recreation Area,
Champion, Center Dam Campground, Wanamaker State Wildfire Management
Area, Area A Campground and Church Grove Campground.

This includes Highway 61 between mile markers 25 and 43.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4035 10197 4061 10155 4062 10151 4046 10134
      4036 10134 4035 10136
TIME...MOT...LOC 0600Z 235DEG 39KT 4034 10164 

HAIL...1.75IN
WIND...60MPH
 
$$

ET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 10:55 PM MDT, 45 minutes earlier.

Area forecast discussion, May 27, 10:55 PM MDT, 45 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1155 PM CDT Mon May 27 2019

.UPDATE...
Issued at 1146 PM CDT Mon May 27 2019

Severe thunderstorm watch extended through 07Z as storms persist
across the southwest and lift northeast across Custer County.
Overnight the stagnant pattern and slow movement of the frontal
system will keep an abundance of moisture for heavy rain
potential. Several Flash Flood warnings were issued as rainfall
rates of 1 to 3 inches increased runoff rates, while the high
precipitable water ratios favor good rainfall rates with the
convection in the near term.
&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 322 PM CDT Mon May 27 2019

Isolated thunderstorm development expected late this afternoon
will increase in coverage this evening. Surface low pressure
centered near Denver with a warm front extending across southern
Nebraska will be a focus for development. Deep southwest flow
aloft will be in place with strong 0-6km shear from 60-70 kts
across swrn area early this evening. Most unstable CAPES to range
around 1500 J/KG. Nearly all of western Nebraska is in a slight
risk for severe thunderstorms with an enhanced risk south of
Highway 2. Large hail and damaging winds will be possible with an
isolated tornado also possible. Heaviest rainfall amounts to be
west of Valentine through Oshkosh where an inch or locally higher
is expected. Less storm coverage to the east, where a quarter to
half inch possible. Upscale growth is expected with storms
developing, with POPs becoming categorical northwest to likely
north of Interstate 80.

On Tuesday, the upper low will begin to move slowly from north
central into northeast Colorado. The risk for severe weather
should shift east with strong storms still possible east of
Stapleton through O'Neill. Rainfall amounts will be heaviest
across north central Nebraska up to a half inch.

As the upper low moves from southwest toward northeast Nebraska
Tuesday night, areas northwest of the upper low center can expect
the heaviest rainfall, which again includes north central
Nebraska.

.LONG TERM...(Wednesday through Monday)
Issued at 322 PM CDT Mon May 27 2019

Wednesday into Thursday, the upper low will move into Iowa and
eventually the southern Great Lakes. The GFS is much slower moving
the low out of the area, with shower chances lingering into
Thursday. Highs to remain cool on Wednesday from near 60 to the
low 60s. Warming to near 70 on Thursday. Highs mainly from 75 to
80 Friday through Monday. Shower chances return Saturday through
Monday over most of the area, although models diverge on timing
as an upper ridge builds into the Central U.S.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 617 PM CDT Mon May 27 2019

Showers and thunderstorms increase in coverage and intensity
across western Nebraska late this evening. Stronger storms will be
capable of wind gusts exceeding 50kts and large hail, along with
torrential rainfall which would greatly reduce visby.
Thunderstorms transition to rain after 28/06z, but cigs drop to
widespread MVFR (locally IFR) in southwest Neb and IFR across
northern Neb. Gusty easterly surface winds and low stratus clouds
continue for much of Tuesday.

&&

.HYDROLOGY...
Issued at 322 PM CDT Mon May 27 2019

River levels continue to fall on the Elkhorn river at Atkinson
and Ewing. Atkinson gauge has fallen to the minor flood stage
of 7.50 ft. A flood warning remains in effect for west central
Holt county through early this evening. Elsewhere, a Flood
Warning remains in effect in northern Brown County though
officials reported water levels have decreased there.

Otherwise, rainfall totals were increased slightly with amounts
near 2 inches across the northwest Sandhills. Storms with
significant rainfall totals remain possible tonight through
Tuesday night with the Flood Watch in effect until 12Z Wednesday.
Overall, total rainfall amounts of 1 to 2 inches are forecast
across the watch area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Wednesday morning for NEZ004>010-022>029-035-
036-094.

&&

UPDATE...TLK
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Snively
HYDROLOGY...Roberg
Hazardous weather outlook, May 27, 2:40 PM MDT, 9 hours before
Hazardous Weather Outlook
National Weather Service North Platte NE
340 PM CDT Mon May 27 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-282045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
340 PM CDT Mon May 27 2019 /240 PM MDT Mon May 27 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to numerous severe thunderstorms will be possible this
evening and into the overnight. The area of greatest concern
remains across the Nebraska Panhandle through central Nebraska.
Severe storms will be capable of producing large hail, damaging
wind gusts, a few isolated tornadoes, and torrential rainfall.

Flood warnings and advisories remain in effect across portions of
north central Nebraska. Please refer to the latest flood products
for the latest details.

A Flood Watch is in effect for portions of northern Nebraska and
portions of the Sandhills. Any additional rainfall from
thunderstorms may worsen ongoing flooding or cause new flooding
on already saturated soils.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Thunderstorms will be possible for both Tuesday and Wednesday,
however, severe weather is not anticipated but we can't rule out
an isolated strong storm.

A Flood Watch will continue into early Wednesday morning for
portions of northern Nebraska and much of the Sandhills. Rainfall
amounts between a quarter inch to one inch is in the forecast for
Tuesday through early Wednesday morning. The heaviest rainfall is
expected to occur across northwestern Nebraska Tuesday and
Tuesday night. The additional rainfall will increase the flooding
potential due to already saturated soils, increased runoff, and
high water tables.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, wind, and flooding to the
National Weather Service over the next few days.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Thorne

In the hours before

Local storm report, May 27, 10:19 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/27/2019  M60 MPH          CUSTER             NE   ASOS

            GUST TO 60 MPH VIA ASOS 05039G52KT

&&

ET
Local storm report, May 27, 10:27 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1127 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/27/2019  M62 MPH          CUSTER             NE   ASOS

&&

SNIVELY
Local storm report, May 27, 10:35 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     10 WSW BIG SPRINGS      41.01N 102.25W
05/27/2019  E60.00 MPH       DEUEL              NE   TRAINED SPOTTER

            ALSO NICKEL SIZE HAIL

0637 PM     HAIL             1 S BIG SPRINGS         41.05N 102.07W
05/27/2019  M2.50 INCH       DEUEL              NE   TRAINED SPOTTER

0649 PM     HAIL             1 S BIG SPRINGS         41.05N 102.07W
05/27/2019  M1.75 INCH       DEUEL              NE   TRAINED SPOTTER

0650 PM     HAIL             3 NE BIG SPRINGS        41.09N 102.03W
05/27/2019  E1.00 INCH       KEITH              NE   PUBLIC

0650 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
05/27/2019  M1.75 INCH       DEUEL              NE   CO-OP OBSERVER

            LOST SOME WINDOWS WITH THE WIND DRIVING THE HAIL INTO THE
            HOUSE

0650 PM     HAIL             3 NE BIG SPRINGS        41.09N 102.03W
05/27/2019  E1.00 INCH       KEITH              NE   PUBLIC

0655 PM     HAIL             3 NE BIG SPRINGS        41.09N 102.03W
05/27/2019  M1.75 INCH       KEITH              NE   TRAINED SPOTTER

0655 PM     HAIL             1 S BIG SPRINGS         41.05N 102.07W
05/27/2019  E1.75 INCH       DEUEL              NE   EMERGENCY MNGR

            CORRECTION FOR TIME/DATE HAIL DAMAGED NUMEROUS CAR
            WINDOWS ON INTERSTATE 76 FROM THE COLORADO STATE LINE
            EAST TO BIG SPRINGS. SEVERAL SEMI TRACTOR TRAILERS
            SUSTAINED BROKEN WINDOWS AT THE BIG SPRINGS TRUCK STOP AS
            WELL.

0702 PM     HAIL             BRULE                   41.10N 101.89W
05/27/2019  E1.50 INCH       KEITH              NE   PUBLIC

            ABOUT A DOZEN CARS IN A PARKING LOT HAD WINDOWS BROKEN BY
            THE HAIL

0702 PM     HAIL             BRULE                   41.10N 101.89W
05/27/2019  E2.50 INCH       KEITH              NE   PUBLIC

            MAINLY GOLF BALL SIZE WITH A HANDFULL OF TENNIS BALL SIZE

0713 PM     HAIL             5 E BRULE               41.10N 101.79W
05/27/2019  E1.00 INCH       KEITH              NE   TRAINED SPOTTER

            HAIL COVERS THE GROUND AN INCH DEEP WITH QUARTER SIZE
            HAIL.

0715 PM     HAIL             5 E BRULE               41.10N 101.79W
05/27/2019  M1.50 INCH       KEITH              NE   TRAINED SPOTTER

            HAIL UP TO TWO INCHES DEEP.

0723 PM     HAIL             OGALLALA                41.13N 101.72W
05/27/2019  E1.25 INCH       KEITH              NE   PUBLIC

0725 PM     HAIL             4 E BRULE               41.10N 101.81W
05/27/2019  M1.25 INCH       KEITH              NE   TRAINED SPOTTER

0727 PM     HAIL             1 S OGALLALA            41.12N 101.72W
05/27/2019  M2.00 INCH       KEITH              NE   TRAINED SPOTTER

0730 PM     HAIL             OGALLALA                41.13N 101.72W
05/27/2019  M2.00 INCH       KEITH              NE   LAW ENFORCEMENT

            MULTIPLE REPORTS OF 2 IN. HAIL. VEHICLE HEAVILY DAMAGED

0738 PM     HAIL             1 SW LAMAR              40.56N 101.99W
05/27/2019  E1.75 INCH       CHASE              NE   PUBLIC

0740 PM     HAIL             2 S LAMAR               40.54N 101.98W
05/27/2019  M1.75 INCH       CHASE              NE   TRAINED SPOTTER

0743 PM     TORNADO          3 SE LAMAR              40.54N 101.94W
05/27/2019                   CHASE              NE   TRAINED SPOTTER

            BRIEF ROPE TORNADO LASTED ABOUT 30 SECONDS

0745 PM     HAIL             1 E ROSCOE              41.13N 101.58W
05/27/2019  E1.75 INCH       KEITH              NE   PUBLIC

            HAD DAMAGE TO ONE WINDOW FROM THE HAIL

0749 PM     HAIL             2 W LAMAR               40.57N 102.02W
05/27/2019  E1.75 INCH       CHASE              NE   TRAINED SPOTTER

            HAIL UP TO GOLF BALL SIZE COVERING ROADS

0755 PM     HAIL             8 WNW PAXTON            41.17N 101.50W
05/27/2019  M2.00 INCH       KEITH              NE   TRAINED SPOTTER

            HAIL COVERING THE GROUND.

0801 PM     HAIL             2 S LAMAR               40.54N 101.98W
05/27/2019  M1.50 INCH       CHASE              NE   NWS EMPLOYEE

0803 PM     HAIL             2 SW LAMAR              40.55N 102.01W
05/27/2019  M2.00 INCH       CHASE              NE   NWS EMPLOYEE

            ALSO REPORTED FOG WITH VISIBILITY OF 1/4 MILE

0804 PM     HAIL             2 SSE LAMAR             40.55N 101.96W
05/27/2019  M2.50 INCH       CHASE              NE   TRAINED SPOTTER

0822 PM     TSTM WND GST     4 WNW IMPERIAL          40.54N 101.71W
05/27/2019  M67.00 MPH       CHASE              NE   MESONET

0823 PM     TORNADO          7 NW IMPERIAL           40.59N 101.73W
05/27/2019                   CHASE              NE   PUBLIC

0825 PM     TSTM WND GST     4 WNW IMPERIAL          40.54N 101.71W
05/27/2019  M89.00 MPH       CHASE              NE   NWS EMPLOYEE

            MEASURED WITH WEATHER STATION

0826 PM     HAIL             3 E PAXTON              41.12N 101.30W
05/27/2019  M1.00 INCH       KEITH              NE   TRAINED SPOTTER

0835 PM     TORNADO          7 N IMPERIAL            40.62N 101.64W
05/27/2019                   CHASE              NE   PUBLIC

0835 PM     TSTM WND DMG     4 N IMPERIAL            40.57N 101.64W
05/27/2019                   CHASE              NE   NWS EMPLOYEE

            SNAPPED POWER POLE

0837 PM     HAIL             7 WNW SUTHERLAND        41.20N 101.25W
05/27/2019  M1.00 INCH       LINCOLN            NE   PUBLIC

            HAIL COVERED THE GROUND WITH HALF INCH TO QUARTER SIZE
            HAIL.

0843 PM     HAIL             SUTHERLAND              41.16N 101.13W
05/27/2019  E1.75 INCH       LINCOLN            NE   PUBLIC

            HAIL COVERING THE STREET

0845 PM     HAIL             SUTHERLAND              41.16N 101.13W
05/27/2019  E2.75 INCH       LINCOLN            NE   FIRE DEPT/RESCUE

            GOLF BALL TO BASEBALL SIZE HAIL

0905 PM     TORNADO          11 NNE IMPERIAL         40.66N 101.56W
05/27/2019                   CHASE              NE   TRAINED SPOTTER

            BRIEF TORNADO LASTING ABOUT 30 SECONDS

0929 PM     HAIL             3 SSE WALLACE           40.80N 101.14W
05/27/2019  M1.00 INCH       LINCOLN            NE   TRAINED SPOTTER

0935 PM     HAIL             2 W CHAMPION            40.47N 101.75W
05/27/2019  M1.00 INCH       CHASE              NE   PUBLIC

0950 PM     HAIL             NORTH PLATTE            41.13N 100.77W
05/27/2019  E0.50 INCH       LINCOLN            NE   BROADCAST MEDIA

            FOUR MINUTES OF PEA TO HALF INCH DIAMETER HAIL FELL.

0952 PM     HEAVY RAIN       1 W NORTH PLATTE        41.13N 100.79W
05/27/2019  M1.15 INCH       LINCOLN            NE   TRAINED SPOTTER

            MEASURED IN 25 MINUTES. STREET FLOODING ONGOING

0953 PM     HAIL             6 E DICKENS             40.83N 100.88W
05/27/2019  M1.75 INCH       LINCOLN            NE   PUBLIC

0955 PM     HAIL             1 N ENDERS              40.46N 101.52W
05/27/2019  E3.00 INCH       CHASE              NE   PUBLIC

            CORRECTION

1005 PM     HAIL             6 N WELLFLEET           40.84N 100.73W
05/27/2019  M1.75 INCH       LINCOLN            NE   TRAINED SPOTTER

1005 PM     HAIL             2 SE ENDERS             40.42N 101.49W
05/27/2019  E1.50 INCH       CHASE              NE   PUBLIC

1007 PM     HAIL             20 NE NORTH PLATTE      41.34N 100.50W
05/27/2019  M1.25 INCH       LINCOLN            NE   PUBLIC

            HAIL UP TO HALF DOLLAR SIZE FELL.

1010 PM     HAIL             3 NNW WELLFLEET         40.79N 100.75W
05/27/2019  M1.50 INCH       LINCOLN            NE   TRAINED SPOTTER

1032 PM     FUNNEL CLOUD     5 W HAYES CENTER        40.51N 101.12W
05/27/2019                   HAYES              NE   TRAINED SPOTTER

1041 PM     FLASH FLOOD      SUTHERLAND              41.16N 101.13W
05/27/2019                   LINCOLN            NE   PUBLIC

            EXTENSIVE STREET FLOODING REPORTED.

1042 PM     FLASH FLOOD      HERSHEY                 41.16N 101.00W
05/27/2019                   LINCOLN            NE   EMERGENCY MNGR

            EXTENSIVE STREET FLOODING IN HERSHEY. RADAR ESTIMATES 3
            TO 4 INCHES OF RAIN HAS FALLEN IN THE PAST THREE HOURS.

1044 PM     FLASH FLOOD      NORTH PLATTE            41.13N 100.77W
05/27/2019                   LINCOLN            NE   EMERGENCY MNGR

            REPORTS OF STREET FLOODING, MAN HOLE COVERS ARE OFF AND
            STALLED CARS IN STREETS. ASOS SHOWS 1.58 INCHES OF RAIN
            IN THE PAST TWO HOURS.

1105 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/27/2019  M60.00 MPH       CUSTER             NE   ASOS

            GUST TO 60 MPH VIA ASOS 05039G52KT

1108 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/27/2019  M62.00 MPH       CUSTER             NE   ASOS

1110 PM     HAIL             3 W MERNA               41.48N 99.82W
05/27/2019  E1.00 INCH       CUSTER             NE   PUBLIC

&&

CBUTTLER
Special weather statement, May 27, 10:49 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service North Platte NE
1149 PM CDT Mon May 27 2019

NEZ038-280530-
Custer NE-
1149 PM CDT Mon May 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL
1230 AM CDT...

At 1148 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Broken Bow to near Eddyville.
Movement was east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Ansley, Mason City, Berwyn, Westerville, Buckeye, Block Hill Basin,
Pressey State Wildlife Management Area, Burr Oak, Gavin Siding,
Intersection of Highway 183 and Cumro Road and Cumro.

This includes the following highways...
 Highway 183 between mile markers 73 and 98.
 Highway 2 between mile markers 284 and 307.
 Highway 92 between mile markers 300 and 308.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Nebraska.

LAT...LON 4105 9973 4134 9975 4143 9921 4140 9921
      4139 9920 4105 9921
TIME...MOT...LOC 0448Z 254DEG 44KT 4132 9966 4106 9965

Kulik
Local storm report, May 27, 11:08 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1208 AM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HAIL             MAYWOOD                 40.66N 100.62W
05/27/2019  M1.75 INCH       FRONTIER           NE   911 CALL CENTER

            FRONTIER COUNTY SHERIFF OFFICE

1125 PM     TSTM WND GST     MAYWOOD                 40.66N 100.62W
05/27/2019  E60.00 MPH       FRONTIER           NE   911 CALL CENTER

            FRONTIER COUNTY SHERIFF OFFICE ESTIMATED WIND GUSTS

&&

ET
Special weather statement, May 27, 11:15 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
1215 AM CDT Tue May 28 2019

NEZ071-280600-
Frontier NE-
1215 AM CDT Tue May 28 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRONTIER COUNTY
UNTIL 100 AM CDT...

At 1215 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eustis, or 16 miles southwest of Lexington, moving east at 45 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Eustis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern Nebraska.

LAT...LON 4061 10024 4070 10023 4070 9998 4057 9998
TIME...MOT...LOC 0515Z 264DEG 40KT 4068 10003

Kulik

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 6:05 PM MDTAreal Flood AdvisoryLBFDeuel, Keith3 hr
May 27, 6:25 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins65 min
May 27, 6:31 PM MDTSevere Thunderstorm WarningLBFChase, Perkins59 min
May 27, 6:59 PM MDTAreal Flood AdvisoryLBFKeith, Perkins3 hr
May 27, 7:14 PM MDTAreal Flood AdvisoryLBFChase3 hr
May 27, 7:14 PM MDTTornado Warning Tornado observedLBFChase46 min
May 27, 7:24 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins66 min
May 27, 7:50 PM MDTSpecial Weather StatementLBFPerkins40 min
May 27, 8:02 PM MDTSevere Thunderstorm WarningLBFLincoln, Perkins43 min
May 27, 8:16 PM MDTSpecial Weather StatementLBFChase44 min
May 27, 8:18 PM MDTFlash Flood WarningLBFDeuel, Keith, Perkins5 hr
May 27, 8:20 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson40 min
May 27, 8:28 PM MDTSevere Thunderstorm WarningLBFChase47 min
May 27, 8:43 PM MDTAreal Flood AdvisoryLBFLincoln3 hr
May 27, 8:44 PM MDTSevere Thunderstorm WarningLBFLincoln46 min
May 27, 8:57 PM MDTSevere Thunderstorm WarningLBFLincoln, Logan48 min
May 27, 9:08 PM MDTSevere Thunderstorm WarningLBFChase, Hayes52 min
May 27, 9:20 PM MDTSevere Thunderstorm WarningLBFCuster, Logan55 min
May 27, 9:27 PM MDTFlash Flood WarningLBFLincoln4 hr
May 27, 9:30 PM MDTSevere Thunderstorm WarningLBFLincoln30 min
May 27, 9:42 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes48 min
May 27, 10:10 PM MDTSevere Thunderstorm WarningLBFCuster50 min
May 27, 10:20 PM MDTSevere Thunderstorm WarningLBFFrontier55 min
May 27, 10:47 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup43 min
May 27, 10:49 PM MDTSpecial Weather StatementLBFCuster41 min
May 27, 11:15 PM MDTSpecial Weather StatementLBFFrontier45 min
May 28, 12:27 AM MDTSevere Thunderstorm WarningLBFChase, Hayes33 min
May 28, 12:58 AM MDTSpecial Weather StatementLBFHayes32 min
May 28, 1:13 AM MDTAreal Flood WarningLBFDeuel, Keith, Perkins9 hr
May 28, 1:33 AM MDTSpecial Weather StatementLBFFrontier27 min
May 28, 8:51 AM MDTRiver Flood WarningLBFGarden, Keith21 days

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.